# SDR SWAA085515

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 4,611 hours, 2,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5700
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEPLS LIGHT COVER LOOSE.  SECURED COVER PER MM.
